Advanced SearchSearch Tips
On the Stability of a Mixed Type Functional Equation
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 1,  2015, pp.91-101
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.1.91
 Title & Authors
On the Stability of a Mixed Type Functional Equation
Lee, Yang-Hi; Jung, Soon-Mo;
  PDF(new window)
In this paper, we investigate the stability of the functional equation f(-x + y + z + w) + f(x - y + z + w) + f(x + y - z + w) + f(x + y + z - w)
generalized Hyers-Ulam stability;Hyers-Ulam stability;direct method;mixed type functional equation;
 Cited by
T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan, 2(1950), 64-66.

J. A. Baker, The stability of certain functional equations, Proc. Amer. Math. Soc., 112(3)(1991), 729-732. crossref(new window)

L. Cadariu and V. Radu, Fixed points and the stability of Jensen's functional equation, J. Inequal. Pure and Appl. Math., 4(1)(2003), Art. 4,

L. Cadariu and V. Radu, Fixed points and the stability of quadratic functional equations, An. Univ. Timisoara Ser. Mat.-Inform., 41(2003), 25-48.

L. Cadariu and V. Radu, On the stability of the Cauchy functional equation: a fixed point approach, Grazer Math. Ber., 346(2004), 43-52.

K. Cieplinski, Applications of fixed point theorems to the Hyers-Ulam stability of functional equations - a survey, Ann. Funct. Anal., 3(1)(2012), 151-164. crossref(new window)

S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scienti fic, Singapore (2002).

P. Enflo and M. S. Moslehian, An interview with Th. M. Rassias, Banach J. Math. Anal., 1(2)(2007), 252-260. crossref(new window)

D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA, 27(1941), 222-224. crossref(new window)

D. H. Hyers, G. Isac and Th. M. Rassias, Stability of Functional Equations of Several Variables, Birkhauser, Basel (1998).

S.-M. Jung, On the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 204(1996), 221-226. crossref(new window)

S.-M. Jung, Hyers-Ulam-Rassias stability of Jensen's equation and its application, Proc. Amer. Math. Soc., 126(1998), 3137-3143. crossref(new window)

S.-M. Jung, On the Hyers-Ulam stability of the functional equations that have the quadratic property, J. Math. Anal. Appl., 222(1998), 126-137. crossref(new window)

S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, Springer Optimization and Its Applications Vol. 48, Springer, New York (2011).

M. Mirzavaziri and M. S. Moslehian, A fixed point approach to stability of a quadratic equation, Bull. Braz. Math. Soc. (N. S.), 37(3)(2006), 361-376. crossref(new window)

M. S. Moslehian and Th. M. Rassias, Stability of functional equations in non-Archimedean spaces, Appl. Anal. Discrete Math., 1(2)(2007), 325-334. crossref(new window)

V. Radu, The fixed point alternative and the stability of functional equations, Fixed Point Theory, 4(2003), 91-96.

Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72(1978), 297-300. crossref(new window)

S. M. Ulam, Problems in Modern Mathematics, Wiley, New York (1964).